Send to

Choose Destination
See comment in PubMed Commons below
J Math Biol. 2000 Sep;41(3):253-71.

Consistency and fluctuation theorems for discrete time structured population models having demographic stochasticity.

Author information

  • 1Southwest Regional Institute for the Mathematical Sciences, Department of Mathematics, University of Arizona, Tucson 85721-0089, USA.


In this paper we prove a consistency theorem (law of large numbers) and a fluctuation theorem (central limit theorem) for structured population processes. The basic assumptions for these theorems are that the individuals have no statistically distinguishing features beyond their class and that the interaction between any two individuals is not too high. We apply these results to density dependent models of Leslie type and to a model for flour beetle dynamics.

[PubMed - indexed for MEDLINE]

LinkOut - more resources

Full Text Sources

Other Literature Sources

PubMed Commons home

PubMed Commons

How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Springer
    Loading ...
    Support Center